# SDR ASAA2013121712157

- Difficulty date: December 17, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 20,530 hours, 6,340 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSH BACK RT PACK ILLUMINATED ON RECALL AND WILL EXTINGUISH ON MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED BITE OF RT PACK/ZONE TEMP CONTROLLER, SHOWS TCV THIS PACK ON BIT AND PREVIOUS FLT ONLY, VERIFY GO.  RESET CONTROLLER, ALL 3 GO. INTERMITTENT FAULT REF FIM TASK 21-62, TASK 831.  ALSO FOUND ALL 3 CABIN TEMP SENSOR FILTERS VERY DIRTY. REPLACED IAW MM 21-61-06.  GROUND VERIFICATION SUCCESSFUL.
